Fastum快療痛止痛啫喱

Fastum Description

ketoprofen

Manufacturer:

A. Menarini

Distributor:

Zuellig
/
Agencia Lei Va Hong

Marketer:

A. Menarini
Full Prescribing Info
Description
100g of gel contains: Active ingredient: ketoprofen 2.50g.
Excipients/Inactive Ingredients: carbomer 940, ethyl alcohol, nerol essence, lavender essence, triethanolamine, purified water.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in